Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The two-component Camassa-Holm equations CH(2,1) and CH(2,2): First-order integrating factors and conservation laws
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.ORCID iD: 0000-0003-0370-7274
Brock University.
2012 (English)In: Journal of Nonlinear Mathematical Physics, ISSN 1402-9251, E-ISSN 1776-0852, Vol. 19, no supplement 1, p. 1240002-Article in journal (Refereed) Published
Abstract [en]

Recently, Holm and Ivanov, proposed and studied a class of multi-component generalisations of the Camassa-Holm equations [D D Holm and R I Ivanov, Multi-component generalizations of the CH equation: geometrical aspects, peakons and numerical examples, [J. Phys A: Math. Theor, vol. 43, 492001 (20pp), 2010]. We consider two of those systems, denoted by Holm and Ivanov by CH(2,1) and CH(2,2), and report a class of integrating factors and its corresponding conservation laws for these two systems. In particular, we obtain the complete sent of first-order integrating factors for the systems in Cauchy-Kovalevskaya form and evaluate the corresponding sets of conservation laws for CH(2,1) and CH(2,2).

Place, publisher, year, edition, pages
2012. Vol. 19, no supplement 1, p. 1240002-
Keywords [en]
Integrable systems, conservation laws, Camassa–Holm equations, Mathematics
Keywords [sv]
Matematik
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-35958DOI: 10.1142/S1402925112400025ISI: 000311758800003Scopus ID: 2-s2.0-84870405944Local ID: ab3f173b-040f-4a98-89bf-5cbae1bd5824OAI: oai:DiVA.org:ltu-35958DiVA, id: diva2:1009213
Conference
Mathematical Aspects of Water Waves : 15/03/2012 - 17/03/2012
Note

Validerad; 2012; 20121129 (norbert); Konferensartikel i tidskrift

Available from: 2016-09-30 Created: 2016-09-30 Last updated: 2018-12-14Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Euler, MariannaEuler, Norbert

Search in DiVA

By author/editor
Euler, MariannaEuler, Norbert
By organisation
Mathematical Science
In the same journal
Journal of Nonlinear Mathematical Physics
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 69 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf